Change search
ReferencesLink to record
Permanent link

Direct link
Semi-Bloch Functions in Several Complex Variables
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2016 (English)In: Journal of Geometric Analysis, ISSN 1050-6926, E-ISSN 1559-002X, Vol. 26, no 1, 463-473 p.Article in journal (Refereed) PublishedText
Abstract [en]

Let M be an n-dimensional complex manifold. A holomorphic function f : M -> C is said to be semi-Bloch if for every lambda is an element of C the function g(lambda) = exp(lambda f(z)) is normal on M. We characterize semi-Bloch functions on infinitesimally Kobayashi non-degenerate M in geometric as well as analytic terms. Moreover, we show that on such manifolds, semi-Bloch functions are normal.

Place, publisher, year, edition, pages
2016. Vol. 26, no 1, 463-473 p.
Keyword [en]
Semi-Bloch functions, Bloch functions, Normal functions, Kobayashi-Royden pseudometric
National Category
URN: urn:nbn:se:umu:diva-124016DOI: 10.1007/s12220-015-9558-xISI: 000378003400023OAI: diva2:947288
Available from: 2016-07-07 Created: 2016-07-07 Last updated: 2016-07-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Fällström, Anders
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Journal of Geometric Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link